MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL ACCESSORIES
Model Number MDCONS100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age range per initial reporter is 18-34 years of age.The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
The user reported in a post market clinical follow up study that when using a diego elite during soft tissue drilling, a patient experienced mucosal injury within or equal to an hour post procedurally.The mucosal injury was managed with re-hospitalization.It was also reported that the device did not drill adequately due to technical issues, which was described as "nessuno" without other details.The physician proceeded without use of the device or any other device for drilling.The event occurred during a therapeutic procedure (adenoidectomy/tonsillectomy) and was completed without using this device.The patient fully recovered to baseline at time of hospital discharge.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial/lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, since the device was not returned to olympus, a physical device evaluation was not performed.Therefore, the root cause of the reported event could not be determined.This supplemental report includes a correction to g2 to provide information that was inadvertently not included in the initial medwatch.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18293004
Report Number3003790304-2023-00446
Device Sequence Number17854230
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer03/15/2024
06/21/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/18/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale